# SDR SWAA2021071282564

- Difficulty date: June 13, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.50 AT LT WING ; 2021-282257 / [01] REPLACED SUPPORT ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.50 AT LH WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02; [02] REPLACED SUPPORT ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.50 AT LH WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02; [03] REPLACED SUPPORT ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.50 AT LH WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 (UPDATED MATERIAL); [04] REPLACED SUPPORT ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.50 AT LH WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 (UPDATED MATERIAL)
